Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 72, No. 4, p. 619 (April 1991)
(Russian original - ZhETF, Vol. 99, No. 4, p. 1113, April 1991 )

Branching bifurcations of vector envelope solitons and integrability of Hamiltonian systems
V.M. Eleonskii V. G. Korolev, N.E. Kulagin, L.P. Shil'nikov

Received: October 17, 1990

PDF (204.7K)

Report problems